# SDR SWAA011106

- Difficulty date: April 10, 2001
- Submitted: April 30, 2001
- Operation: Air carrier
- Aircraft: N678AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23290
- Aircraft time: 47,452 hours, 42,077 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 6556633
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND LT AND RT OVERWING EMERGENCY LIGHT LENSES CRACKED.  REMOVED AND REPLACED LENSES PER MM.
